Some Properties of Lorentzian $\alpha $-Sasakian Manifolds with Respect to Quarter-symmetric Metric Connection
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 54 (2015) no. 2, pp. 21-40
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The aim of this paper is to study generalized recurrent, generalized Ricci-recurrent, weakly symmetric and weakly Ricci-symmetric, semi-generalized recurrent, semi-generalized Ricci-recurrent Lorentzian $\alpha $-Sasakian manifold with respect to quarter-symmetric metric connection. Finally, we give an example of 3-dimensional Lorentzian $\alpha $-Sasakian manifold with respect to quarter-symmetric metric connection.
The aim of this paper is to study generalized recurrent, generalized Ricci-recurrent, weakly symmetric and weakly Ricci-symmetric, semi-generalized recurrent, semi-generalized Ricci-recurrent Lorentzian $\alpha $-Sasakian manifold with respect to quarter-symmetric metric connection. Finally, we give an example of 3-dimensional Lorentzian $\alpha $-Sasakian manifold with respect to quarter-symmetric metric connection.
Classification :
53C15, 53C25
Keywords: Quarter-symmetric metric connection; Lorentzian $\alpha $-Sasakian manifold; generalized recurrent manifold; generalized Ricci-recurrent manifold; weakly symmetric manifold; weakly Ricci-symmetric manifold; semi-generalized recurrent manifold; Einstein manifold
Keywords: Quarter-symmetric metric connection; Lorentzian $\alpha $-Sasakian manifold; generalized recurrent manifold; generalized Ricci-recurrent manifold; weakly symmetric manifold; weakly Ricci-symmetric manifold; semi-generalized recurrent manifold; Einstein manifold
@article{AUPO_2015_54_2_a1,
author = {DEY, Santu and BHATTACHARYYA, Arindam},
title = {Some {Properties} of {Lorentzian} $\alpha ${-Sasakian} {Manifolds} with {Respect} to {Quarter-symmetric} {Metric} {Connection}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {21--40},
year = {2015},
volume = {54},
number = {2},
mrnumber = {3469689},
zbl = {1346.53032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2015_54_2_a1/}
}
TY - JOUR AU - DEY, Santu AU - BHATTACHARYYA, Arindam TI - Some Properties of Lorentzian $\alpha $-Sasakian Manifolds with Respect to Quarter-symmetric Metric Connection JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2015 SP - 21 EP - 40 VL - 54 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUPO_2015_54_2_a1/ LA - en ID - AUPO_2015_54_2_a1 ER -
%0 Journal Article %A DEY, Santu %A BHATTACHARYYA, Arindam %T Some Properties of Lorentzian $\alpha $-Sasakian Manifolds with Respect to Quarter-symmetric Metric Connection %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2015 %P 21-40 %V 54 %N 2 %U http://geodesic.mathdoc.fr/item/AUPO_2015_54_2_a1/ %G en %F AUPO_2015_54_2_a1
DEY, Santu; BHATTACHARYYA, Arindam. Some Properties of Lorentzian $\alpha $-Sasakian Manifolds with Respect to Quarter-symmetric Metric Connection. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 54 (2015) no. 2, pp. 21-40. http://geodesic.mathdoc.fr/item/AUPO_2015_54_2_a1/